Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 414315, 24 pages
http://dx.doi.org/10.1155/2012/414315
Research Article

Adaptive Sliding Mode Control of Mobile Manipulators with Markovian Switching Joints

State Key Laboratory of Robotics and System, Harbin Institute of Technology, Harbin 150080, China

Received 22 February 2012; Accepted 6 April 2012

Academic Editor: Xianxia Zhang

Copyright © 2012 Liang Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liang Ding, Haibo Gao, Kerui Xia, Zhen Liu, Jianguo Tao, and Yiqun Liu, “Adaptive Sliding Mode Control of Mobile Manipulators with Markovian Switching Joints,” Journal of Applied Mathematics, vol. 2012, Article ID 414315, 24 pages, 2012. doi:10.1155/2012/414315